Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 18, Number 86

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Finite difference schemes for differential equations
Milton E. Rose.
Math. Comp. 18 (1964), 179-195
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0183123
Some stable explicit difference approximations to the diffusion equation
Bert K. Larkin.
Math. Comp. 18 (1964), 196-202
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0164450
Difference equations on a mesh arising from a general triangulation
R. B. Kellogg.
Math. Comp. 18 (1964), 203-210
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0177517
The autocorrelation and joint distribution functions of the sequences ${a\over mj^{2}}$, ${a\over m(j+𝜏)^{2}}$
David L. Jagerman.
Math. Comp. 18 (1964), 211-232
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0177499
Integration processes based on Radau quadrature formulas
J. C. Butcher.
Math. Comp. 18 (1964), 233-244
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0165693
Numerical evaluation of high-dimensional integrals
T. W. Sag and G. Szekeres.
Math. Comp. 18 (1964), 245-253
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0165689
Controlled quadrature
Roman Irwin.
Math. Comp. 18 (1964), 254-263
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0165691
A bivariate generalization of Hermite’s interpolation formula
A. C. Ahlin.
Math. Comp. 18 (1964), 264-273
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0164428
The evaluation and estimation of the coefficients in the Chebyshev series expansion of a function
David Elliott.
Math. Comp. 18 (1964), 274-284
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0166903
A dynamic programming strategy for the two machine problem
Richard Steck.
Math. Comp. 18 (1964), 285-291
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0165666
An application of cyclic reduction to Ritz type difference equations
A. K. Rigler.
Math. Comp. 18 (1964), 292-296
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0170490
A two parameter test matrix
P. J. Eberlein.
Math. Comp. 18 (1964), 296-298
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0170462
Multivariate polynomial approximation for equidistant data
B. Mond.
Math. Comp. 18 (1964), 298-301
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0165684
Generating normally distributed random numbers by inverting the normal distribution functions
Friedrich Gebhardt.
Math. Comp. 18 (1964), 302-306
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0166859
Optimum Runge-Kutta methods
T. E. Hull and R. L. Johnston.
Math. Comp. 18 (1964), 306-310
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0165700
Helpful formulas for integrating polynomials in three dimensions
Gilbert C. Best.
Math. Comp. 18 (1964), 310-312
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0185801
A note on some quadrature formulas for the interval $(-∞,∞)$
Seymour Haber.
Math. Comp. 18 (1964), 313-314
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0164444
Generalized trigonometric functions
F. D. Burgoyne.
Math. Comp. 18 (1964), 314-316
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0164066
Expansion of Dawson’s function in a series of Chebyshev polynomials
David G. Hummer.
Math. Comp. 18 (1964), 317-319
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0165687
First one hundred zeros of $J_{0}(x)$ accurate to $19$ significant figures
Henry Gerber.
Math. Comp. 18 (1964), 319-322
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0164065
Polylogarithms, Dirichlet series, and certain constants
Daniel Shanks.
Math. Comp. 18 (1964), 322-324
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0175275
New factors of Fermat numbers
Claude P. Wrathall.
Math. Comp. 18 (1964), 324-325
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0163868
Reviews and Descriptions of Tables and Books
Math. Comp. 18 (1964), 326-346
Abstract, references and article information
Full-text PDF Free Access    
Table Errata
Math. Comp. 18 (1964), 347-348
Abstract, references and article information
Full-text PDF Free Access    
Corrigenda
Math. Comp. 18 (1964), 348-348
Abstract, references and article information
Full-text PDF Free Access    


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia